# SDR QR9R2023012500001

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723949774
- Aircraft time: 2,885 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CO-PILOTS SEAT HEADREST MOUNTING BRACKETS WERE DISCOVERED TO BE BROKEN. REMOVED AND REPLACED HEADREST ASSEMBLY.
